MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND INGENIO; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND INGENIO; IMPLANTABLE PULSE GENERATOR
Model Number V272
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Syncope (1610)
Date of Event 09/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this cardiac resynchronization therapy pacemaker (crt-p) exhibited oversensing and pacing inhibition during an ablation procedure.The patient was pacemaker dependent and experienced syncope.It was noted that a magnet had not been placed over the device.A magnet was then placed over the device and the procedure was completed.No additional adverse patient effects were reported.This product remains implanted and in service.

Brand Name
INGENIO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key6025869
Report Number2124215-2016-16225
Device Sequence Number13737126
Product Code NKE
UDI-Device Identifier00802526536663
UDI-Public(01)00802526536663(17)20170122
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/22/2017
Device Model NumberV272
Other Device ID NumberINTUA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2016
Initial Report FDA Received Date10/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4518; 5092; 5594; H125; KDR901; V272
Outcome Attributed to Adverse Event Life Threatening;
Patient Age79 YR